# SDR 2009FA0000527

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: General aviation
- Aircraft: N102FK
- Make and model: Beech C90
- Aircraft serial: LJ982
- Aircraft time: 10,749 hours, 10,667 cycles
- Engine: Pwa PT6A60A
- Engine time: 10,572 hours, 3,802 cycles
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Nut
- Part number: 505212234
- Condition: Cracked
- Location: Flap Actuator
- Part time: 10,749 hours, 10,667 cycles
- Component: Flap Actuator, Beech
- Component part number: 505212223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ACTUATOR NUT,  PN 50-521223-4, NUT WAS CRACKED FROM RIVET INTO CHROME. NO RECORD OF OVERHAUL. ALL OIL HAD LEAKED OUT OF ASSY.  SERIOUS SAFETY AND FLIGHT ISSUE.  NUT WAS LABELED AS CONDEMNED AND REPLACED ON ASSY.
